# SDR ABXA9801039

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45848
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Stiffener
- Part number: 5642301137
- Condition: Cracked
- Location: Nr 4 Pylon
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENGINE LOWER AFT PYLON FAIRING INTERNAL STRUCTURE VERTICAL STIFFENER IS CRACKED AT TOP LEFT RIVET HOLE.  REPAIRED IAW DC8 SRM 51-1-20D AND DWG 5643201.
